# SDR DL72S020549

- Difficulty date: May 14, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 57,960 hours, 38,499 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CK, CORROSION AT STR 28 RT AT STA 620.  REPAIRED PER SRM 53-10-3.
